Gersten's conjecture and the homology of schemes
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 2, p. 181-201
@article{ASENS_1974_4_7_2_181_0,
     author = {Bloch, Spencer and Ogus, Arthur},
     title = {Gersten's conjecture and the homology of schemes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 7},
     number = {2},
     year = {1974},
     pages = {181-201},
     doi = {10.24033/asens.1266},
     zbl = {0307.14008},
     mrnumber = {54 \#318},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_2_181_0}
}
Bloch, Spencer; Ogus, Arthur. Gersten's conjecture and the homology of schemes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 7 (1974) no. 2, pp. 181-201. doi : 10.24033/asens.1266. http://www.numdam.org/item/ASENS_1974_4_7_2_181_0/

[1] A. Borel and J. Moore, Homology theory for locally compact spaces (Michigan Math. J., vol. 7, 1960). | MR 24 #A1123 | Zbl 0116.40301

[2] S. Gersten, Papers to appear in The proceedings of the Seattle K-Theory conference (Math. lecture notes, Berlin-Heidelberg-New York, Springer, 1973).

[3] P. Griffiths, On the periods of certain rational integrals I, II (Ann. Math., vol. 90, n° 3, 1969). | MR 41 #5357 | Zbl 0215.08103

[4] A. Grothendieck, On the de Rham cohomology of algebraic varieties (Pub. Math. I. H. E. S., vol. 29, 1966). | Numdam | MR 33 #7343 | Zbl 0145.17602

[5] A. Grothendieck, Le groupe de Brauer I, II, III, Dix exposés sur la cohomologie des schémas, Amsterdam, North Holland, 1969.

[6] P. Deligne, SGA, Exposé n° 18.

[7] A. Grothendieck, Hodge's General Conjecture is false for trivial reasons (Topology, vol. 8, n° 3, 1969). | MR 40 #5624 | Zbl 0177.49002

[8] R. Hartshorne, Residues and duality (Lecture notes in math., vol. 20, Berlin-Heidelberg, New York, Springer 1966). | MR 36 #5145 | Zbl 0212.26101

[9] R. Hartshorne, Algebraic de Rham cohomology, mimeographed notes (to appear in Publ. Math. I. H. E. S.).

[10] D. Quillen, Higher algebraic K-theory, to appear in The proceedings of the Seattle conference on K-theory (Math. lecture notes, Springer, 1973). | MR 49 #2895

[11] J.-L. Verdier, A duality theorem in the étale cohomology of schemes (Proceedings of a conference on local fields, Springer, 1967). | MR 37 #6292 | Zbl 0184.24402

[12] J.-L. Verdier, The Lefschetz fixed point formula in étale cohomology (Proceedings of a conference on local fields, Springer, 1967). | MR 39 #4173 | Zbl 0169.52401

[13] J.-L. Verdier, Dualité dans la cohomologie des espaces localement compacts (Séminaire Bourbaki, n° 300, 1965-1966). | Numdam | Zbl 0268.55006

[14] S. Hu, Homotopy Theory, Academic Press, 1959. | MR 21 #5186 | Zbl 0088.38803

[15] W. V. D. Hodge and M. F. Atiyah, Integrals of the second kind on an algebraic variety (Annals of Math., vol. 62, n° 1, 1955, p. 56-91). | MR 17,533d | Zbl 0068.34401

[16] S. Lefschetz, Sur les intégrales multiples des variétés algébriques (J. Math. Pures et Appl., 3, (9), 1924, p. 319-343. | JFM 50.0265.02